# SDR EOO2003F00001

- Difficulty date: June 13, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C*
- Engine time: 11,596 hours, 5,512 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna Lead
- Condition: Disconnected
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ELT ANTENNA LEAD STOWED AND TERMINATED IN THE WIRE BUNDLE AND NOT HOOKED UP TO THE ELT ANTENNA.  DURING A CONFORMITY INSPECTION OF A LEASED AIRCRAFT THE ELT ANTENNA LEAD WAS FOUND TO BE, NOT ONLY DISCONNECTED, BUT TERMINATED WITH HEATSHRINK AND STOWED IN THE ADJACENT WIRE BUNDLE TOT HE ELT ANTENNA.  RECONNECTED ELT ANTENNA.
